eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Mental status changes when you have Multiple sclerosis?





Summary: Mental status changes is found among people with Multiple sclerosis, especially people who are female, 40-49 old, also have Muscle spasms, and take medication Tysabri.

We study 397 people who have Mental status changes and Multiple sclerosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Multiple sclerosis and Mental status changes >>>

Multiple sclerosis

Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Copaxone, Tysabri, Avonex, Rebif, Baclofen, Betaseron. (latest reports from Multiple Sclerosis 223,215 patients)

Mental status changes

Mental status changes (general changes in brain function, such as confusion, amnesia (memory loss), loss of alertness, loss of orientation) has been reported by people with pain, depression, high blood pressure, multiple myeloma, multiple sclerosis.(latest reports from Mental status changes 14,041 patients)

On Nov, 28, 2014: 397 people who have multiple sclerosis and Mental Status Changes are studied.

Trend of Mental status changes in multiple sclerosis reports

Gender of people who have multiple sclerosis and experienced Mental status changes * :

FemaleMale
Mental status changes73.19%26.81%

Age of people who have multiple sclerosis and experienced Mental status changes * :

0-12-910-1920-2930-3940-4950-5960+
Mental status changes0.00%0.00%0.22%2.91%18.83%23.54%27.13%27.35%

Severity of the symptom * :

leastmoderateseveremost severe
Mental status changes0.00%100.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Muscle spasms (15 people, 3.78%)
  2. Diabetes mellitus (15 people, 3.78%)
  3. Depression (14 people, 3.53%)
  4. Headache (13 people, 3.27%)
  5. Pain (12 people, 3.02%)
  6. Migraine (9 people, 2.27%)
  7. Anxiety (8 people, 2.02%)
  8. Urinary tract infection (7 people, 1.76%)
  9. Insomnia (7 people, 1.76%)
  10. Muscle spasticity (6 people, 1.51%)

Most common drugs used by these people * :

  1. Tysabri (219 people, 55.16%)
  2. Avonex (168 people, 42.32%)
  3. Baclofen (84 people, 21.16%)
  4. Rebif (47 people, 11.84%)
  5. Lisinopril (29 people, 7.30%)
  6. Neurontin (27 people, 6.80%)
  7. Zoloft (23 people, 5.79%)
  8. Gilenya (23 people, 5.79%)
  9. Gabapentin (22 people, 5.54%)
  10. Omeprazole (21 people, 5.29%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Multiple Sclerosis and Mental Status Changes?

You are not alone! Join a mobile support group:
- support group for people who have Mental Status Changes and Multiple sclerosis
- support group for people who have Multiple sclerosis
- support group for people who have Mental Status Changes

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Multiple sclerosis, Mental status changes

You may be interested at these reviews (Write a review):

  • Ms relapse - changed to copaxone in april
    (Posted by a 47 year old woman who has MS, and takes Copaxone)
    I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the ...
  • Developed systemic scleroderma while on copaxone for 10 yrs.
    (Posted by a 41 year old woman who has Multiple Sclerosis, Scleroderma, and takes Copaxone)
    I just tested positive for both crest and systemic scleroderma. I already have ms and have been on copaxone over 10 yrs. I believe copaxone may have caused this. I dont blame the makers. I am sure it has helped more then hurt, but I wonder if this has happened to others. If so it should be something ...
  • Topamax for weight loss, causing diarrhea
    (Posted by a 59 year old woman who has Overweight, Multiple Sclerosis, Tibia Fracture, and takes Topamax, Aubagio, Cymbalta, Celebrex, Fosamax)
    I was taking Topamax for weight loss and it worked very well. After 2 months I started having diarrhea. I stopped Topamax and the diarrhea stopped. Is there any drug or supplement I can take Topamax that will stop the diarrhea?
  • A self-conducted trial with prozac in a case of "benign" ms
    (Posted by a 59 year old woman who has MS, and takes Prozac)
    I want to show that, with the approval of my doctor, I started taking Prozac (10 mg daily) to see if the number of the lesions on my brain remains the same. After 14 months no new lesion showed on the MRI. I should mention that I have a mild form of MS, if one may put it like this, but the previous ...
  • Isoniazid--the downside
    (Posted by a 62 year old woman who has Mental Status Changes, and takes Isoniazid)
    Started taking Isonizaid approximately June 10. I am having fairly severe memory loss. I am having mental confusion. I am having depression. I have weight gain. I have liver pain, but it has lessened in the last month though it was severe in the first 3 months. I have digestive issues such as ...

More reviews for: Multiple sclerosis, Mental status changes

Recent related drug studies (Check your drugs):

  • A study of side effects of Gilenya for a patient with Multiple Sclerosis. The patient has Numbness And Tingling (unusual prickling sensations)
    Comments: I started taking gilenya about six months ago. A few weeks after starting the medication I started getting acid reflux symptoms and am now in medication for acid reflux. I want to know if the gilenya may be causing my acid reflux.
  • A study of side effects of Avonex for a patient with MS. The patient has Loss Of Vision
    Comments: Was recently told that my white blood count was low, I believe that it is a direct result from my medication as I have no other symptoms. My question is , if I go off the medication will my blood count go up if it was indeed the medication causing the drop.
  • A study of side effects of Tecfidera for a patient with Multiple Sclerosis.
    Comments: I lived in a condominium where each of my neighbors smoked and after I began taking Tecfidera I developed a strong sensitivity to this. Other than myself, no one else could sense the smoke. I became so sensitive that I could tell when a neighbor would start and stop smoking. I then developed constan ...
  • A study of side effects of Nexium for a patient with Multiple Sclerosis. The patient has Making A Small Disagreement Into A Big Problem, Getting In Trouble At Work, Feeling Like I Don't Belong, Feeling Guilty, Feeling Cold, Crying - Excessive (0-6 Months), Mouth Ulceration Aggravated (mouth ulcers)
    Comments: I feel like I don't belong, little disagreements make me cry with outbursts of yelling, always want to keep busy or don't want to do anything. Always biting down on my teeth or always feel like I am sucking on my tongue, cannot stay still sometimes always depressed
  • A study of side effects of Rebif for a patient with Multiple Sclerosis. The patient has Respiratory Distress (difficulty in breathing)
    Comments: Had Respiratory Distress, coughing, clogged nasal passages, an extreme skin rash and problems sleeping. After telling my neurologist these symptoms worsen after I get a needle of Rebif he didn't really believe me because I was taking Rebif for about 8 years with no to little side effects. I was adm ...

More related studies for: Multiple sclerosis, Mental status changes

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.